Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Social anxiety disorder, feeling nervous and uncomfortable. Any herbal medication for preventing suicidal thoughts?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I have strong symptoms of mom . Ill just stay in the car , if I do get out I feel extremely uncomfortable , nervous , and feel like every one is watching me . PLEASE help me , is there any herbs or other natural products that will help me tremendously because now I'm thinking suicidal thoughts because I feel like no one can help me !
Posted Tue, 10 Jul 2012 in Mental Health
Answered by Dr. Divya Kuttikrishnan 2 hours later
Hello there,

Thanks for writing in.

There is help. Don't worry and don't do anything drastic. Learn to love yourself.

First I would suggest you to visit your physician ,and get your Complete blood picture ,thyroid function test & blood sugar levels done, as Anaemia and Thyroid Disorders can present with anxiety.

Next , I would suggest you to sign up for yoga class/meditation .Yoga helps to calm the mind and helps by focussing on breathing techniques, thereby resulting in the overall well being (mind and body) .

Exercise 30- 45 minutes a day 5 days a week is a must. Anything you like aerobics, gym, swimming.Exercise releases endorphins which help by boosting your mood and reducing stress.

Finally,Love yourself.Believe in yourself.What is it that is making you so conscious of yourself ? Ask yourself that and let me know.Are you facing problems at school? Why do you feel everyone is watching you? Everyone is busy with their daily activities to be watching you all the time. So, relax and don't worry.

I hope the information I have provided would be of some use to you. Kindly get back to me for any further queries you might have.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor